Myocardial Infarction with Nonobstructive Coronary Arteries (MINOCA) in a Patient Taking Lisdexamfetamine

Stimulant medications like amphetamines have been associated with various cardiovascular complications like coronary artery spasm, coronary dissections and thrombus formation, the pathophysiology of which is theorized to be the endothelial damage induced by the medication and the inflammatory cascade that follows. We report a case of 52-year-old male on lisdexamfetamine, a newer stimulant agent used for attention deficit hyperactivity disorder (ADHD) who presented with sudden chest pain and ECG…

via https://pubmed.ncbi.nlm.nih.gov/35724349/?utm_source=no_user_agent&utm_medium=rss&utm_campaign=None&utm_content=1HYeX0emtvYgH07Wkz0a8n9otrdMd-JIklc_uo0I5vh1u9WMEy&fc=None&ff=20220623010803&v=2.17.6


Post a Comment

Your email is never published nor shared. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>